Recalcitrant plantar warts during azathioprine therapy for Crohn’s disease

RDF 

 
This item is provided by the institution :
Hellenic Gastroenterologiki Company
Repository :
Annals of Gastroenterology
see item page
in the web site of the repository *
share



Semantic enrichment/homogenization by EKT
Recalcitrant plantar warts during azathioprine therapy for Crohn’s disease (EN)

van Ooteghem, Nancy A.M.; 1) Department of Gastroenterology and Hepatology, Amstelland Hospital, Amstelveen, The Netherlands
Timmer, Margriet R.; 1) Department of Gastroenterology and Hepatology, Amstelland Hospital, Amstelveen, The Netherlands 2) Dept. of Gastroenterology and Hepatology, Academic Medical Center Amsterdam

None (EN)

Dermatological complications of long-term immunosuppressive therapy in inflammatory bowel disease (IBD) are rarely reported. We present the case of a 29-year-old man with worsening of plantar warts while on azathioprine therapy for Crohn’s disease. This case underlines the need to perform thorough skin examination of IBD patients before and during immunosuppressive therapy.Keywords Azathioprine, Crohn’s disease, plantar warts, human papillomavirus (EN)

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Gastroenterologiki Company (EN)

2013-04-01


Annals of Gastroenterology (EN)

Annals of Gastroenterology; Volume 26, No 2 (2013); 173 (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)